# SDR 2017FA0000292

- Difficulty date: July 19, 2017
- Submitted: July 19, 2017
- Operation: General aviation
- Aircraft: N808ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837011
- Aircraft time: 12,841 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND.
